THE SPLIT EQUALITY FIXED POINT PROBLEM FOR DEMI-CONTRACTIVE MAPPINGS

Authors

  • C. Chidume Mathematics Institute, African University of Science and Technology, Abuja, Nigeria
  • P. Ndambomve Mathematics Institute, African University of Sciences and Technology, Abuja, Nigeria
  • A. Bello Mathematics Institute, African University of Sciences and Technology, Abuja, Nigeria

Abstract

Motivated by the recent work of Moudafi (Inverse Problems, 26 (2010), 587-600) and inspired by Xu (Inverse Problems, 22 (2006), 2021-2034), Censor and Segal (J. Convex Anal. 16 (2009), 587-600), and Yang (Inverse Problems, 20 (2004), 1261-1266), we investigate a Krasnoselskii-type iterative algorithm for solving the split equality fixed point problem recently introduced by Moudafi Moudafi and Al-Shemas (Transactions on Mathematical Programming and Applications, Vol. 1, No. 2 (2013), 1-11). Weak and strong convergence theorems are proved for the class of demi-contractive mappings in Hilbert spaces. Our theorems extend and complement some recent results of Moudafi and a host of other recent important results.

Author Biographies

C. Chidume, Mathematics Institute, African University of Science and Technology, Abuja, Nigeria

Professor of Mathematics.

P. Ndambomve, Mathematics Institute, African University of Sciences and Technology, Abuja, Nigeria

Mathematics Ph.D. Candidate

A. Bello, Mathematics Institute, African University of Sciences and Technology, Abuja, Nigeria

Mathematics Ph.D. Candidate

Downloads

Published

2015-06-19

How to Cite

Chidume, C., Ndambomve, P., & Bello, A. (2015). THE SPLIT EQUALITY FIXED POINT PROBLEM FOR DEMI-CONTRACTIVE MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(1), 61-69. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/380

Issue

Section

Research Article